MAUDE Adverse Event Report: APPLIED MEDICAL B7086, FORTE AXP SHTH 12/14/18 55CM; FED

APPLIED MEDICAL B7086, FORTE AXP SHTH 12/14/18 55CM; FED
Model Number B7086
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/02/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident device anticipated to return.A follow-up report will be provided upon completion of investigation.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.
 
Event or Problem Description
Ureterorenoscopy- "distal end of the sheath broke off and was found in the renal calix.The piece which was broken off, had to be retrieved with a stone retrieval basket." distales ende der schleuse ist abgebrochen und lag im nierenkelch.(clean break).Type of intervention - "the piece which was broken off, had to be retrieved with a stone retrieval basket." patient status - ok.
 
Additional Manufacturer Narrative
Investigation summary: the event unit was returned for evaluation.Upon inspection, engineering noted that the tip of the sheath was detached; the tip was not returned for evaluation.Engineering was able to visually confirm the event described as the distal end of the sheath was broken.Although the root cause of this incident could not be determined, this type of event could possibly occur if the tip is not properly formed and stress is placed on the device or if there is rough interaction with an instrument.As this is the first complaint of this type that we have received, applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary.Additional information was requested and received.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when this report was submitted, then the supplemental report will be submitted to the fda.

Brand Name
B7086, FORTE AXP SHTH 12/14/18 55CM
Common Device Name
FED
Manufacturer (Section D)
APPLIED MEDICAL
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5536721
Report Number2027111-2016-00257
Device Sequence Number725759
Product Code FED
UDI-Device Identifier00607915113209
UDI-Public(01)00607915113209(17)171203(30)01(10)1236349
Combination Product (Y/N)N
PMA/510(K) Number
K993650
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/03/2017
Device Model NumberB7086
Device Catalogue Number100794904
Device Lot Number1236349
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/30/2016
Supplement Report FDA Received Date09/27/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Other; Required Intervention;